“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8719
School of Mathematics
  Title:   The Lichtenbaum-Hartshorne theorem for modules which are finite over a ring homomorphism
  Author(s): 
1.  M. Tousi
2.  S. Yassemi
  Status:   Published
  Journal: J. Pure Appl. Algebra
  Vol.:  212
  Year:  2008
  Pages:   1222-1228
  Supported by:  IPM
  Abstract:
Let φ: (R, \frakm) → S be a flat ring homomorphism such that \frakmSS. Assume that M is a finitely generated S-module with dimR(M) = d. If the set of support of M has a special property, then it is shown that Hd\fraka(M)=0 if and only if for each prime ideal \frakp ∈ SuppR(MRR) satisfying dim R/\frakp=d, we have dim(R/(\frakaR+\frakp)) > 0. This gives a generalization of the LichtenbauM-HaRTshorne vanishing theorem for modules which are finite over a ling homomorphism. Furthermore, we provide two extensions of Grothendieck's non-vanishing theorem. Applications to connectedness properties of the suppon are given.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right